Previous |  Up |  Next


Title: On a class of nonlinear evasion games (English)
Author: Medveď, Milan
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 102
Issue: 3
Year: 1977
Pages: 221-227
Category: math
MSC: 91A23
idZBL: Zbl 0364.90133
idMR: MR0472096
DOI: 10.21136/CPM.1977.108465
Date available: 2009-09-23T08:49:40Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] R. V. Gamkrelidze, G. L. Kharatishvili: A Differential Game of Evasion With Nonlinear Control.SIAM Journal on Control, Vol. 12, Number 2 (1974). Zbl 0308.90065, MR 0378859
Reference: [2] H. Camuмов: Задача убегания для одного класса нелинейных дифференциальных угр.Дифф. ypaв. T. XL, Ho. 4, (1975).


Files Size Format View
CasPestMat_102-1977-3_2.pdf 787.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo